# SDR 04FDEA03176

- Difficulty date: November 21, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310
- Aircraft serial: 346
- Aircraft time: 40,016 hours, 14,937 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5398541521000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS BAY PROFIL STRINGER HAS 4" OF CORROSION FS 90 RT OVER TORQUE BOX.  REMOVED T-PROFILE AT FS 90 ON UPPER RT EDGE BEAM THAT WAS CORRODED OUT OF LIMITS AND REPLACED IAW A310/200 SRM 51-72-10.
